# SDR 2015FA0000182

- Difficulty date: May 7, 2015
- Submitted: May 7, 2015
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 10,283 hours
- Engine: Lyc O235L2C
- Engine time: 480 hours
- Propeller: Snsnch 72CK
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: K3822
- Condition: Separated
- Location: Magneto
- Part time: 480 hours
- Component: Magneto, Slick
- Component part number: 4381
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING A ROUTINE TRAINING FLIGHT, THE ENGINE BEGAN TO RUN ROUGH AND, INTERMITTENTLY, STOP RUNNING.  THE ENGINE LOST POWER AND THE CFI WAS FORCED TO LAND IN A SOFT FIELD.  AFTER THE ACFT WAS RECOVERED, THE ENGINE WAS TEST RUN.  THE LEFT MAG WAS INOPERATIVE.  THE LEFT MAG WAS REMOVED AND INSPECTED.  THE CONTACTOR IN THE DISTRIBUTER GEAR HAD BECOME DISLODGED FROM THE GEAR.  THE LOOSE CONTACTOR WOULD INTERMITTENTLY CAUSE IGNITION CROSSFIRE.
